CureZone   Log On   Join
Re: Scared it is damage to my brain caused by ssri.
 
thelaughingdogs Views: 1,292
Published: 7 years ago
 
This is a reply to # 1,925,870

Re: Scared it is damage to my brain caused by ssri.


I had taken lexapro several times in my life with great success. I tried it three years ago at the time my severe AF was starting. I could not take it. I started shaking and it didn't feel good. I have heard similar symptoms from people on this forum with AF.

My guess is that you already had adrenal fatigue and the lexapro reaction was set off by already weekened adrenals. Most of us here are in various stages of healing. I have been pretty successful but am still working on the last 25% of healing.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.984 sec, (1)